# SDR DXTA200300144

- Difficulty date: October 21, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 7,865 hours, 6,402 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: M8353678024
- Condition: Failed
- Location: Mlg Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, POWER BRAKE LOW PRESS, ANTI SKID INOP ANNUNICATORS CAME ON, NO BRAKE PRESS EITHER SIDE. GO AROUND, ON SECOND APPROACH BOTH LIGHTS REMAINED ON FOR 5 SECONDS THEN EXTINGUISHED. BOTH PILOTS HAD POSITIVE BRAKE PRESSURE, NORMAL LANDING WAS ACCOMPLISHED. BACK UP AIR BRAKING NOT USED, ALSO NOTICED BRAKE HYD PUMP VERY NOISY. - JACKED A/C TO TROUBLESHOOT AND FOUND NORMAL TRANSITION OF BRAKE OPER GEAR UP/ DOWN NO DUP OF PILOT SQUAWK.  BRAKE PRESSURE PUMP OPER SOUND NORMAL.  INSPECTED SYS COMPONENTS FOUND SKID CONTROL RELAY KN002 SOAKED WITH SKYDROL REPLACED RELAY OPERATIONAL CHECK OF GEAR TRANSITION/ BRAKE SYS ENERGIZING SYS DETERMINED SATISFACTORY WORK PERFORMED WITH REFERENCE TO MFG 560 MM.
